# SDR IXXA2023011501

- Difficulty date: January 15, 2023
- Submitted: January 15, 2023
- Operation: Air carrier
- Aircraft: N503AZ
- Make and model: Boeing 767338
- Aircraft serial: 25274
- Aircraft time: 103,960 hours, 29,866 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Nr 1 Slat Te
- Component: Slat, Boeing
- Component part number: 114T4151
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT LWR TRAILING EDGE IS CRACKED, INBOARD END.
